Menu   Prof. dr. Cezar Oniciuc


    Coordinates
    Educational Background
    Professional Experience
    Teaching Activity
    Research Activity
    Academic Duties
    Ph.D. Students
    Conferences and Seminars
    Others


Contact

    oniciucc@uaic.ro
    +40 0232 201 221

Home

  www.math.uaic.ro  www.math.uaic.ro
  

Research Activity
       List of Papers

Papers Published in Refereed Journals:


  1. S. Montaldo, C. Oniciuc, A. Ratto. Biconservative Surfaces. J. Geom. Anal. 26 (2016), no. 1, 313 - 329. (ISI)
  2. S. Montaldo, C. Oniciuc, A. Ratto. Rotationally symmetric biharmonic maps between models. J. Math. Anal. Appl. 431 (2015), no. 1, 494 - 508. (ISI)
  3. D. Fetcu, C. Oniciuc, A.L. Pinheiro. CMC biconservative surfaces in S^n x R and H^n x R$. J. Math. Anal. Appl. 425 (2015), no. 1, 588 - 609. (ISI)
  4. S. Montaldo, C. Oniciuc, A. Ratto. Biharmonic immersions into spheres and ellipsoids. Rev. Roumaine Math. Pures Appl. 59 (2014), no. 4, 425 - 442. (ISI)
  5. E. Loubeau, C. Oniciuc. Biharmonic surfaces of constant mean curvature. Pacific J. Math. 271 (2014), no. 1, 213 - 230. (ISI)
  6. R. Caddeo, S. Montaldo, C. Oniciuc, P. Piu. Surfaces in three - dimensional space forms with divergence - free stress - bienergy tensor. Ann. Mat. Pur. Appl. 193 (2014), no. 2, 529 - 550. (ISI)
  7. D. Fetcu, C. Oniciuc, H. Rosenberg. Biharmonic submanifolds with parallel mean curvature in S^n x R. J. Geom. Anal. 23 (2013), no. 4, 2158 - 2176. (ISI) <\li>
  8. A. Balmus, S. Montaldo, C. Oniciuc. Biharmonic PNMC submanifolds in spheres. Ark. Mat. 51 (2013), no. 2, 197 - 221. (ISI)
  9. A. Balmus, S. Montaldo, C. Oniciuc. New results toward the classification of biharmonic submanifolds in S^n. An. stiin\c t. Univ. "Ovidius'' Constan\c ta Ser. Mat. 20 (2012), 89 - 114. (ISI)
  10. D. Fetcu, C. Oniciuc. Biharmonic integral C - parallel submanifolds in 7 - dimensional Sasakian space forms. Tohoku Math. J. 64 (2012), no. 2, 195 - 222. (ISI)
  11. A. Balmus, C. Oniciuc. Biharmonic submanifolds with parallel mean curvature vector field in spheres. J. Math. Anal. Appl. 386 (2012), no. 2, 619– - 630. (ISI)
  12. D. Fetcu, C. Oniciuc. A note on integral C - parallel submanifolds in S^7(c). Rev. Un. Mat. Argentina. 52 (2011), no. 1, 33– - 45. (ISI)
  13. A. Balmus, S. Montaldo, C. Oniciuc. Biharmonic hypersurfaces in 4 - dimensional space forms. Math. Nachr. 283 (2010), no. 12, 1696– - 1705. (ISI)
  14. D. Fetcu, E. Loubeau, S. Montaldo, C. Oniciuc. Biharmonic submanifolds of CP^n. Math. Z. 266 (2010), no. 3, 505– - 531. (ISI)
  15. A. Balmus, S. Montaldo, C. Oniciuc. Submanifolds with biharmonic Gauss map. Internat. J. Math. 21 (2010), no. 12, 1585 - 1603. (ISI)
  16. A. Balmus, S. Montaldo, C. Oniciuc. Properties of biharmonic submanifolds in spheres. J. Geom. Symmetry Phys. 17 (2010), 87 - 102.
  17. A. Balmus, D. Fetcu, C. Oniciuc. Harmonic and biharmonic maps at Iasi. An. stiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.) 56 (2010), 81 - 96.
  18. D. Fetcu, C. Oniciuc. Biharmonic hypersurfaces in Sasakian space forms. Diff. Geom. Appl. 27 (2009), 713 - 722. (ISI)
  19. A. Balmus, C. Oniciuc. Biharmonic surfaces of S^4. Kyushu J. Math. 63 (2009), 339 - 345. (ISI)
  20. D. Fetcu, C. Oniciuc. Explicit formulas for biharmonic submanifolds in Sasakian space forms. Pacific J. Math. 240 (2009), 85 - 107. (ISI)
  21. A. Balmus, S. Montaldo, C. Oniciuc. Classification results and new examples of proper biharmonic submanifolds in spheres. Note di Matematica 28 (2008), suppl. n. 1, 49 - 61.
  22. E. Loubeau, S. Montaldo, C. Oniciuc. The stress - energy tensor for biharmonic maps. Math. Z. 259 (2008), 503 - 524. (ISI)
  23. A. Balmus, S. Montaldo, C. Oniciuc. Classification results for biharmonic submanifolds in spheres. Israel J. Math. 168 (2008), 201 - 220. (ISI)
  24. D. Fetcu, C. Oniciuc. Explicit formulas for biharmonic submanifolds in non - Euclidean 3 - spheres. Abh. Math. Sem. Univ. Hamburg 77 (2007), 179 - 190. (ISI)
  25. E. Loubeau, C. Oniciuc. On the biharmonic and harmonic indices of the Hopf map. Trans. Amer. Math. Soc. 359 (2007), 5239 - 5256. (ISI)
  26. A. Balmus, S. Montaldo, C. Oniciuc. Biharmonic maps between warped product manifolds. J. Geom. Phys. 57 (2007), 449 - 466. (ISI)
  27. R. Caddeo, S. Montaldo, C. Oniciuc, P. Piu. The Euler - Lagrange method for biharmonic curves. Mediterr. J. Math. 3 (2006), 449 - 465. (ISI)
  28. S. Montaldo, C. Oniciuc. A short survey on biharmonic maps between Riemannian manifolds. Rev. Un. Mat. Argentina 47 (2006), no. 2, 1 - 22.
  29. A. Balmus, C. Oniciuc. Some remarks on the biharmonic submanifolds of S^3 and their stability. An. Stiint. Univ. Al.I. Cuza Iasi. Mat. (N.S.) 51 (2005), f.1, 171 - 190.
  30. E. Loubeau, C. Oniciuc. The index of biharmonic maps in spheres. Compos. Math. 141 (2005), 729 - 745. (ISI)
  31. A. Balmus, C. Oniciuc, N. Papaghiuc. Harmonic properties on the tangent bundle. An. Univ. Vest Timisoara, Ser. Mat. - Inform. 42 (2004), 17 - 28.
  32. R. Caddeo, C. Oniciuc, P. Piu. Explicit formulas for non - geodesic biharmonic curves of the Heisenberg group. Rend. Sem. Mat. Univ. Politec. Torino Vol. 62 no. 3 (2004), 265 - 278.
  33. C. Oniciuc. New examples of biharmonic maps in spheres. Colloq. Math. 97 (2003), no. 1, 131 - 139.
  34. C. Oniciuc. Biharmonic maps between Riemannian manifolds. An. Stiint. Univ. Al.I. Cuza Iasi. Mat. (N.S.) 48 (2002), no. 2, 237 - 248.
  35. C. Oniciuc. On the second variation formula for biharmonic maps to a sphere. Publ. Math. Debrecen 61 (2002), no. 3 - 4, 613 - 622. (ISI)
  36. R. Caddeo, S. Montaldo, C. Oniciuc. Biharmonic submanifolds in spheres. Israel J. Math. 130 (2002), 109 - 123. (ISI)
  37. R. Caddeo, S. Montaldo, C. Oniciuc. Biharmonic submanifolds of S^3. Internat. J. Math. 12 (2001), no. 8, 867 - 876. (ISI)
  38. C. Oniciuc. Harmonic sections in the unitary tangent bundle. Demonstratio Math. 34 (2001), no. 3, 681 - 692.
  39. C. Oniciuc. Pseudo - Riemannian metrics on tangent bundle and harmonic problems. Bull. Belg. Math. Soc. Simon Stevin 7 (2000), no. 3, 443 - 454. (ISI)
  40. C. Oniciuc. Nonlinear connections on tangent bundle and harmonicity. Ital. J. Pure Appl. Math. No. 6 (1999), 109 - 122.
  41. C. Oniciuc. On the harmonic sections of tangent bundles. An. Univ. Bucuresti Mat. 47 (1998), no. 1, 67 - 72.
  42. C. Oniciuc. The tangent bundles and harmonicity. An. Stiint. Univ. Al.I. Cuza Iasi. Mat. (N.S.) 43 (1997), no. 1, 151 - 172.

The paper 36. received the qualificative "eccellente" (the highest) from CIVR (Comitato Nazionale di Indirizzo per la Valutazione della Ricerca).

Papers Published in Proceedings:


  1. P. Baird, E. Loubeau, C. Oniciuc. Harmonic and biharmonic maps from surfaces. Harmonic maps and differential geometry, Contemp. Math., 542, Amer. Math. Soc., Providence, RI, 2011, 223– - 230.
  2. A. Balmus, D. Fetcu, C. Oniciuc. Stability properties for biharmonic maps. Geometry—Exploratory Workshop on Differential Geometry and its Applications, 1–19, Cluj Univ. Press, Cluj - Napoca, 2011.
  3. D. Fetcu, C. Oniciuc. On the geometry of biharmonic submanifolds in Sasakian space forms. Proceedings of the Tenth International Conference on Geometry, Integrability and Quantization, June 6 - 11, 2008, Varna, 171 - 182.
  4. D. Fetcu, C. Oniciuc. Biharmonic submanifolds in Sasakian space forms. Symposium on the Differential Geometry of Submanifolds, [s.n.], [s.l.], July 3 - 7, 2007, Valenciennes, France, 85 - 88.
  5. A. Balmus, S. Montaldo, C. Oniciuc. Biharmonic submanifolds in space forms. Symposium on the Differential Geometry of Submanifolds, [s.n.], [s.l.], July 3 - 7, 2007, Valenciennes, France, 25 - 32.
  6. R. Caddeo, E. Loubeau, S. Montaldo, C. Oniciuc, P. Piu. Biharmonic maps between Riemannian manifolds. ICM 2006, Madrid, Abstracts, Posters, Short Communications, Mathematical Software, Other Activities, 41 - 42.
  7. E. Loubeau, S. Montaldo, C. Oniciuc. The biharmonic stress - energy tensor and the Gauss map. Proceedings of the Eighth International Conference on Geometry, Integrability and Quantization, June 9 - 14, 2006, Varna, 234 - 245.
  8. R. Caddeo, S. Montaldo, C. Oniciuc, P. Piu. The classification of biharmonic curves of Cartan - Vranceanu 3 - dimensional spaces. Modern trends in geometry and topology, Cluj Univ. Press, Cluj - Napoca, 2006, 121 - 131.
  9. E. Loubeau, C. Oniciuc. The biharmonic index of the Hopf map. Tensor (N.S.) 66 (2005), 1 - 8 (Proceedings of "The VIIth International Conference of the Tensor Society",Timisoara, 2004).
  10. C. Oniciuc. Biharmonic maps in spheres and conformal changes. Recent advances in geometry and topology, Cluj Univ. Press, Cluj - Napoca, 2004, 279 - 282.
  11. R. Caddeo, S. Montaldo, C. Oniciuc. Biharmonic immersions into spheres. Differential Geometry, Valencia, 2001, World Sci. Publishing, River Edge, NJ, 2002, 97 - 105.
  12. C. Oniciuc. The nonlinear connections and harmonicity. Proceedings of the Third International Workshop on Differential Geometry and its Applications and the First German - Romanian Seminar on Geometry (Sibiu, 1997). Gen. Math. 5 (1997), 287 - 296.

The poster 6. has been awarded with the Second Prize of the Posters Competition, section Geometry.